advertisement
Question
Posted by: Anon | 2012/09/03

Anxiety Attacks

Dear CS

I have been on Valdoxane 25mg for the past 8months, recently I have skipped a view and so now I am suffering from anxiety, my heart beats extremely fast, I feel dizzy then hot and cold. I know I won’ t go mad and that it all will be ok because it’ s just a false alarm but I hate the symptoms it makes me feel so uncomfortable especially when my heart beats like crazy and I start shaking and can’ t stop.

This has only happened last night and now this afternoon, as you probably know it comes from out of the blue and I just hate it, feel like crying wish it just didn’ t happen to me or anyone for that matter.

Do you think it’ s because I have skipped some of my valdoxane tablets? and will Adco-Alzam 0,25mg 1 tablet help me to relax an get back on track.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Of course these are not pleasant symptoms, whatever the cause. I haven't come across these as caused by Valdoxane or its withdrawal, so it'd be wise to see your prescribing doc again fopr a re-assessment of what may be the explanation for these new symptoms.
Alzam is one of the many benzo sedative tranquillizers. While there can be problems if one takes them in significant doses every day for months, they're fine to take when you feel a panic coming on ; they're quickly absorbed and should help to calm you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2012/09/03

Of course these are not pleasant symptoms, whatever the cause. I haven't come across these as caused by Valdoxane or its withdrawal, so it'd be wise to see your prescribing doc again fopr a re-assessment of what may be the explanation for these new symptoms.
Alzam is one of the many benzo sedative tranquillizers. While there can be problems if one takes them in significant doses every day for months, they're fine to take when you feel a panic coming on ; they're quickly absorbed and should help to calm you.

Reply to cybershrink
Posted by: cybershrink | 2012/09/03

Of course these are not pleasant symptoms, whatever the cause. I haven't come across these as caused by Valdoxane or its withdrawal, so it'd be wise to see your prescribing doc again fopr a re-assessment of what may be the explanation for these new symptoms.
Alzam is one of the many benzo sedative tranquillizers. While there can be problems if one takes them in significant doses every day for months, they're fine to take when you feel a panic coming on ; they're quickly absorbed and should help to calm you.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement